# SDR AALA20141228007

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SURFACE AREA FOUND DENT MARK AT FWD LOWER CORNER POSITION.  INSTALLED REPAIR DOUBLER ON THE BULK CARGO DOOR EXTERNAL SKIN AT FWD LOWER CORNER IAW SRM 52-30-01-2R REPAIR 13 FIG 202.
